# SDR UALA2012052202883

- Difficulty date: May 18, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 74,325 hours, 22,890 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 FLOORBEAM HAS CORROSION BETWEEN RBL 45 AND 55.  INSTALLED INTERIM REPAIR.
